Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Errata: ``On the irregular cases of the linear ordinary difference equation'' [Trans. Amer. Math. Soc. 30 (1928), no. 3, 507-541; 1501443]


Author: C. Raymond Adams
Journal: Trans. Amer. Math. Soc. 30 (1928), 855
MSC: Primary 39A10
Original Article: Trans. Amer. Math. Soc. 30 (1928), 507-541.
MathSciNet review: 1500505
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 39A10

Retrieve articles in all journals with MSC: 39A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1928-1500505-7
PII: S 0002-9947(1928)1500505-7
Article copyright: © Copyright 1928 American Mathematical Society